Improving the rate of convergence of some Newton-like methods for the solution of nonlinear equations containing a nondifferentiable term

Authors

  • Ioannis K. Argyros Cameron University, Lawton, United States
  • Emil Cătinaș Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Published

1998-08-01

How to Cite

Argyros, I. K., Cătinaș, E., & Păvăloiu, I. (1998). Improving the rate of convergence of some Newton-like methods for the solution of nonlinear equations containing a nondifferentiable term. Rev. Anal. Numér. ThéOr. Approx., 27(2), 191-202. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no2-art1

Issue

Section

Articles